Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on commutativity of unbounded representations

Author: Schōichi Ōta
Journal: Proc. Amer. Math. Soc. 118 (1993), 489-493
MSC: Primary 46K10; Secondary 47B25, 47D40
MathSciNet review: 1123664
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Commutativity for unbounded representations is studied in terms of the Cayley transform.

References [Enhancements On Off] (What's this?)

  • [1] A. Inoue, H. Kurose, and S. Ôta, Extensions of unbounded representations, Math. Nachr. (to appear). MR 1231268 (94f:47051)
  • [2] P. E. T. Jørgensen, Operators and representation theory, North-Holland, Amsterdam, 1988. MR 919948 (89e:47001)
  • [3] R. V. Kadison and J. R. Ringrose, Fundamentals of the theory of operator algebras, Vol. 1, Academic Press, New York, 1983. MR 719020 (85j:46099)
  • [4] G. Lassner, Topological algebras of operators, Rep. Math. Phys. 3 (1972), 279-293. MR 0322527 (48:889)
  • [5] S. Ôta, Commutativity of unbounded representations, preprint, 1991.
  • [6] R. T. Powers, Self-adjoint algebras of unbounded operators, Comm. Math. Phys. 21 (1971), 85-124. MR 0283580 (44:811)
  • [7] K. Schmüdgen, Unbounded operator algebras and representation theory, Akademie-Verlag, Berlin, 1988.
  • [8] J. Weidmann, Linear operators in Hilbert spaces, Springer-Verlag, New York, 1980. MR 566954 (81e:47001)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46K10, 47B25, 47D40

Retrieve articles in all journals with MSC: 46K10, 47B25, 47D40

Additional Information

Keywords: Unbounded representation, strong commutativity, Cayley transformation, extension
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society